# SDR CALA2013051700309

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 48,944 hours, 16,414 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1133
- Condition: Cracked
- Location: Bs 787 S8-9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED BETWEEN STRINGER 8 & 9R BS 787.  REPAIRED FRAME IAW EA 5310-04716, REV E OP1 AND ECRA 5310-05728.
